Agenda

June 3

Monday – Mix & Match Your Sessions Across Two Focused Tracks

Future Ops

From Generative AI to FAST to audience representation, this track will cover everything future for the revenue ops of tomorrow's media org.

Data & Identity

Get insights into how other companies are propping up their first-party data strategies, testing the (many) identity solutions, complying with regulatory requirements while getting the most out of data, and keeping their data, the lifeblood of the digital media ecosystem, healthy.

    1:00pm – 1:10pm 10 mins
  • Welcome & Kickoff

    1:00pm – 1:10pm
    Future Ops
  • Welcome & Kickoff

    1:00pm – 1:10pm
    Data & Identity
  • 1:10pm – 1:40pm 30 mins
  • KEYNOTE: Futurecasting with Foresight: Beyond the Crystal Ball

    Innovation
    1:10pm – 1:40pm

    Ditch the crystal ball and start thinking like a futurist, blending foresight with a dash of strategic execution. This session explores the merging of art and science to arm leaders with tools and insights to predict future trends, disruptions, and opportunities in digital media and advertising. Learn to develop a futurist mindset, mixing creativity, deep analytics, and smart strategy to turn future challenges into possibilities.

    • Albert Thompson

      Albert Thompson

      Managing Director, Digital Innovation // Walton Isaacson
    Future Ops
  • KEYNOTE: Regulations Town Hall: Navigating Standards and Compliance

    Privacy
    Regulations
    1:10pm – 1:40pm

    As the compliance crackdown gets stricter, it’s paramount that the industry understands the goals and priorities of federal regulators. Publishers and advertisers must align their businesses with the latest ethical compliance standards. In this town hall, gain practical insights to ensure your compliance efforts meet the highest ethical standards, fostering trust and transparency with your audience.

    • Raashee Gupta Erry

      Raashee Gupta Erry

      Founder & CEO // UPLEVEL
    Data & Identity
  • 2:00pm – 2:30pm 30 mins
  • AI Unleashed: Transforming Ad Campaigns with Generative Tools

    Innovation
    AI
    Automation
    2:00pm – 2:30pm

    Discover how generative AI is transforming ad targeting and optimization. We'll explore how sophisticated AI solutions offer real-time, mid-flight campaign adjustments and contextual ad placements. Discover how leading publishers are working with advertisers to leverage these advanced technologies for more effective campaigns and to target audiences with niche precisions. This compelling discussion bridges tech and strategy to help you rethink how we execute digital advertising.

    • Valerio Poce

      Valerio Poce

      Executive Director, Ad Product Marketing // New York Times, The
    Future Ops
  • The EU v. US: Maneuvering Through the Privacy Policy Maze

    Privacy
    Regulations
    2:00pm – 2:30pm

    While the US takes a mixed-bagged approach to data privacy regulations, with a smattering of robust state-level laws, federal regulation still has a ways to go. On the other hand, the EU is way ahead of the curve with GDPR. Let’s unravel what we can learn from across the pond, as we strive to create our own sustainable privacy strategies. Expect a dynamic, real-talk on the EU and US privacy terrains to help shape our future privacy landscape.

    Data & Identity
  • 2:30pm – 3:00pm 30 mins
  • Networking Break

    2:30pm – 3:00pm
  • 3:00pm – 3:30pm 30 mins
  • Madtech Magic: Mastering the Merge

    Innovation
    3:00pm – 3:30pm

    Ever since GDPR rolled in, followed by Apple’s ATT and the looming demise of third-party cookies, MadTech has pivoted. With a focus on strategies that utilize data effectively while meeting privacy compliance, CMOs have had to rethink their approaches and skillfully retool their toolboxes. Leave with matter-of-fact strategies for bringing to market best-in-class products, driving innovation, and navigating organizational hierarchies within your organization.

    Future Ops
  • The Inside Scoop on Testing Alt IDs

    Privacy
    Identity
    3:00pm – 3:30pm

    Let’s take a journey through the dynamic world of alternative IDs, examining the choices amongst over 100 alt ID options. We’ll explore the essentials for setting up tests and spotting successful outcomes, to hearing real-deal insights from both the buy side and sell side about navigating this new terrain. This session will take a laser-focused look into mastering identity on the open web, as well as the pros and cons of adopting an ID-agnostic approach.

    • Stephanie Mazzamaro

      Stephanie Mazzamaro

      VP, Data Strategy and Operations, Advertising, Partnerships & Revenue // The Arena Group
    • Patrick McCarthy

      Patrick McCarthy

      SVP, Programmatic Monetization // Dotdash Meredith
    Data & Identity
  • 3:30pm – 4:00pm 30 mins
  • The FAST Lane to Revenue

    CTV
    Monetization
    3:30pm – 4:00pm

    In the dynamic world of CTV and streaming, FAST is emerging as a game changer for publishers looking to diversify revenue streams. Learn how to maximize your earnings while providing the magic mix of free, high-quality content and precision-targeted advertising. Discover how FAST is revolutionizing ad monetization, and walk away with strategies to maximize ad revenues, enhance viewer engagement, and leverage data analytics for optimized ad delivery.

    • Rashaun Hall

      Rashaun Hall

      VP, Digital Strategy // Fuse Media
    Future Ops
  • Data Clean Rooms: Integration Challenges and Best Practices

    Privacy
    First-Party Data
    Identity
    3:30pm – 4:00pm

    With an increased focus on data privacy, lost signals, and the tightening of data privacy regulations, data clean rooms are rising as a means to collaborate on data in a privacy-safe and ethical framework. But, the complexities of collaborating across different technologies and data setups can be a headache. We’ll tackle the essentials like technical infrastructure, data quality, and user training, addressing common challenges like scalability and data consistency. Gain actionable insights for smooth integration, data privacy adherence, and optimal data use. This session is your key to mastering data clean rooms and enhancing both buy-side and sell-side strategies.

    Data & Identity
  • 4:00pm – 4:30pm 30 mins
  • Authentic Connections: Engaging Diverse Audiences with Integrity

    DEI
    4:00pm – 4:30pm

    Achieving true representation goes beyond mere appearances. This session dives into how companies can forge sincere connections with diverse audiences, moving past token gestures to embrace genuine engagement. Walk away with actionable insights on cultivating an authentic relationship with your audience, ensuring your outreach efforts resonate deeply and meaningfully across cultural divides.

    • Charlene Polite Corley

      Charlene Polite Corley

      VP, Diverse Insights & Partnerships // Nielsen
    Future Ops
  • Cookieless Conundrum: Crafting the Interoperable Identity Puzzle

    Privacy
    Identity
    4:00pm – 4:30pm

    Interoperability isn't just a nice-to-have but a must-have in the identity solutions game. From Seller Defined Audiences (SDAs) to Privacy-Enhancing Technologies (PETs), get ready to unravel a maze of cookieless solutions, exploring all the pros and cons. It’s not about finding the one-size-fits-all answer; it's about piecing together a puzzle that respects privacy, ensures compliance, and still slays in the ad tech arena.

    • Rowena Lam

      Rowena Lam

      Senior Director, Privacy & Data // IAB Tech Lab
    Data & Identity
  • 4:30pm – 5:00pm 30 mins
  • Building the Ops Team of the Future

    Innovation
    Career Growth
    4:30pm – 5:00pm

    Layoffs, M&As, data privacy, AI, the challenges—and opportunities—are only mounting. New skills are required to master the constantly changing digital advertising ecosystem. Sustainable innovation won’t come from just the tech, but the people who operate the tech. Explore proven strategies for future-proofing your teams with a focus on skill development, nurturing talent, clear career progression, and fostering a culture that champions diversity, fosters innovation, and accelerates growth.

    • Jessica Boiardi

      Jessica Boiardi

      Senior Director of Revenue Operations // Group Black
    Future Ops
  • Selling Smarter: Leveraging First-Party Data for Brand Safety Assurance

    Privacy
    First-Party Data
    Brand Safety
    4:30pm – 5:00pm

    As a publisher, using first-party data is your secret weapon for brand safety. It’s not just about selling space—it's about providing a secure, brand-safe environment with targeted accuracy and trust-building transparency. How can you offer a secure haven ensuring your advertisers’ ads land in the right context and reach the right eyes? Let’s talk about building a safer, smarter ecosystem by maintaining the quality and reliability of first-party data through regular audits, good data hygiene practices, and robust governance frameworks to ensure the integrity of data.

    • Arielle Garcia

      Arielle Garcia

      Director of Intelligence // Check My Ads
    Data & Identity
  • 5:00pm – 6:30pm 1 Hr, 30 mins
  • Tech Hall Review & Reception

    5:00pm – 6:30pm

June 4

Tuesday – Mix and Match Sessions

Content/Commerce/Media

Meet us at the intersection of commerce and digital media where shoppable ads and retail partnerships represent powerful new revenue streams for publishers and brands alike.

Revenue & Product

Programmatic, Yield, UX, OMS, emerging revenue opportunities, and so much more. This is how the work gets done and where to grow revenue next.

TV/Video/CTV

Connected TV and video have never been bigger or more important to your revenue stream.

    8:00am – 9:00am 1 Hr
  • Breakfast

    8:00am – 9:00am
  • 9:00am – 9:05am 5 mins
  • Welcome to AdMonsters Ops

    9:00am – 9:05am
  • 9:05am – 9:35am 30 mins
  • Identity Revolution: The Road to Cookieless Clarity

    Identity
    9:05am – 9:35am

    Discover how Intent IQ’s tech is reshaping the ecosystem for buyers and sellers as we unpack the challenges and triumphs of transitioning from a cookieless world, and learn why not all IDs are created equal. Gain insights on achieving addressability and boosting ad revenues with an approach that addresses scale, accuracy, precision, and interoperability.

    Intent IQ
  • 9:35am – 10:10am 35 mins
  • Keynote: Data Dynamics: Harnessing Fanaticism in the Privacy Era

    Data & Analytics
    Monetization
    Innovation
    First-Party Data
    9:35am – 10:10am

    Join Madeleine Want for a compelling exploration of monetizing customer relationships in the expansive realm of the open web. Drawing from her unique experiences at Fanatics (buy side) and Index Exchange (sell side), she will unveil how aligning incentives across the ecosystem can revolutionize how we engage with our audiences. Discover how she and her team created a comprehensive 'Customer 360' view at Fanatics, a strategy that has positioned them as a global leader in sports customer relations. The session will also uncover how publishers can adeptly leverage their first-party data to maintain customer relationships while offering their partners opportunities that open up new relationships. Finally, we’ll hear practical, useable strategies for audience engagement, including curating Private Marketplace (PMP) deals, audience matching, extension, and identity solutions, offering attendees a toolkit for thriving in today's digital and privacy-conscious landscape.

    • Madeleine Want

      Madeleine Want

      VP, Data // Fanatics Betting & Gaming
  • 10:40am – 11:10am 30 mins
  • Networking Break

    10:40am – 11:10am
  • 11:15am – 11:55am 40 mins
  • Kickoff Session - Content/Commerce/Media

    11:15am – 11:55am

    More to come.

    Content/Commerce/Media
  • Kickoff Session - Revenue & Product

    11:15am – 11:55am

    More to come.

    Revenue & Product
  • Kickoff Session - TV/Video/CTV

    11:15am – 11:55am

    More to come.

    TV/Video/CTV
  • 12:05pm – 12:45pm 40 mins
  • Retail Media In-Housing: It’s the New Wave

    Monetization
    Retail Media
    12:05pm – 12:45pm

    First came Kroger, then Amazon, and then Walmart. Now, in-house retail media businesses, including retailers like Dollar General, are popping up out of the woodwork. Why is in-housing the new wave for retail media? Does in-housing help buyers consolidate spend? Does it make the buying experience less fragmented? Gain firsthand insights straight from leading voices from Kroger and Dollar General. Learn why and how in-housing is drumming up more business for retail media networks.

    • Charlene Charles

      Charlene Charles

      Head of DG Media Network Operations // Dollar General
    Content/Commerce/Media
  • Direct Sold 2024: Elevating Strategies in a Signal Loss World

    Monetization
    Identity
    Direct Sold
    12:05pm – 12:45pm

    As signal loss and the collapse of the open market reshape the digital ad landscape, discover how publishers can up their direct-sold game. This session explores a range of strategies beyond PMPs and PGs, focusing on cultivating first-party data, enhancing audience segmentation, and leveraging innovative ad formats for greater engagement. Learn how to build stronger advertiser relationships, tap into emerging technologies, and refine your value proposition in a market where direct sold is more crucial than ever.

    Revenue & Product
  • Strength Comes in Numbers: The Power of the Merge

    Monetization
    CTV
    12:05pm – 12:45pm

    The adage rings true: If you can't beat ‘em, join ‘em. This mantra is a prime example of Fox, Warner Bros. Discovery, and ESPN merging to create a sports streaming service. Set to hit CTV networks this fall, the deal marks a milestone in streaming's growth and could accelerate the cord-cutting process. With sports being a key attraction for cable, what will this mean for local TV? Learn more about the power of the merge and how to navigate changes in a fragmented and overcrowded space.

    TV/Video/CTV
  • 12:45pm – 1:45pm 1 Hr
  • Lunch

    12:45pm – 1:45pm
  • 2:00pm – 2:40pm 40 mins
  • From Click to Cart: The Power of Shoppable Ads

    CTV
    Retail Media
    Ecommerce
    2:00pm – 2:40pm

    Shoppable ads are transforming the worlds of TV and commerce. These innovative ad formats enable advertisers to guide consumers from initial engagement to final purchase seamlessly.  Witness the dynamic duo power of digital advertising and e-commerce, transforming browsers into buyers. Get ready to crack the code on shoppable ads to up your game and revolutionize your e-commerce strategy. 

    Content/Commerce/Media
  • AdVentures Ahead: Mastering the Art of Ad Product Innovation

    AI
    Automation
    Monetization
    2:00pm – 2:40pm

    While the US takes a mixed-bagged approach to data privacy regulations, with a smattering of robust state-level laws, federal regulation still has ways to go. On the other hand, the EU is way ahead of the curve with GDPR. Let’s unravel what we can learn from across the pond, as we strive to create our own sustainable privacy strategies. Expect a dynamic, real-talk on the EU and US privacy terrains to help shape our future privacy landscape.

    • Anne Thiel

      Anne Thiel

      Sr. Director Advertising & Revenue Operations // Cox Automotive
    Revenue & Product
  • The Future of Precision: Holistic Measurement in Addressable TV

    Data & Analytics
    CTV
    Measurement
    2:00pm – 2:40pm

    Delve into the cutting-edge of holistic measurement within Addressable TV, exploring how to help advertisers leverage this technology to gain comprehensive insights across platforms and devices. Discover how to harness the full potential of Addressable TV by integrating data-driven strategies for a more nuanced understanding of audience behaviors and preferences. Learn the latest tools, techniques, and best practices for optimizing your campaigns from leading experts.

    TV/Video/CTV
  • 2:50pm – 3:30pm 40 mins
  • The Power of User-Generated Content: Harnessing the Voice of the Customer

    CTV
    Monetization
    2:50pm – 3:30pm

    Discuss the impact of user-generated content on brand perception and purchasing decisions, and how businesses can encourage and amplify customer-generated content.

    • Arisha Smith

      Arisha Smith

      Chief Digital Officer // Camille Rose
    • Navarrow Wright

      Navarrow Wright

      Chief Operating & Technology Officer // Mirror Digital
    Content/Commerce/Media
  • Subscription Shift: Why Publishers are Flipping the Script

    Monetization
    First-Party Data
    2:50pm – 3:30pm

    With increasing competition and changing consumer preferences, publishers are turning to subscription models to capture alternative revenue and authenticate traffic. Let’s peel back the layers to uncover real-time customer behaviors for more effective advertising campaigns and amplified engagement. Plus, learn best practices for pricing digital-first subscription offerings that align with customer goals to create awesome user experiences. Leave this session equipped with strategies for optimizing subscription models and an understanding of essential KPIs: from Monthly Recurring Revenue (MRR) and Customer Lifetime Value (LTV) to Trial Conversion Rates and Customer Retention Rates. Get ready to convert clicks into long-lasting subscriber relationships.

    Revenue & Product
  • Healthy Habits, Navigating the Race to the Top In CTV

    CTV
    Monetization
    2:50pm – 3:30pm

    This session explores how embracing healthy habits and avoiding the pitfalls of the "race to the bottom" can enhance advertising strategies and outcomes. We'll dissect the transformation from traditional platforms to CTV, emphasizing the shift in habits that this new environment demands. Attendees will learn the importance of prioritizing quality over cost, implementing robust data practices, and the significant roles of viewability and brand safety standards in sustaining premium valuation of ad inventory.

    • Katie Barrett

      Katie Barrett

      Head of Strategic Sales // LG Ads
    • Katya Shkolnik

      Katya Shkolnik

      Head of Partnerships // Future Today
    TV/Video/CTV
  • 3:30pm – 4:00pm 30 mins
  • Networking Break

    3:30pm – 4:00pm
  • 4:20pm – 5:00pm 40 mins
  • Keynote: Beyond the Sandbox: Where Do You Stand in the Privacy Sandbox?

    Privacy
    Regulations
    4:20pm – 5:00pm

    As the catalyst behind the global Privacy Sandbox commitments between Google and the UK’s Competition and Markets Authority (CMA), James Rosewell’s Movement for an Open Web (MOW) is staunchly advocating for a future open marketplace controlled by regulation instead of the Walled Gardens who reap the majority of ad spend. Is the Privacy Sandbox the best path forward? Is Apple’s ATT and other privacy measures? In his compelling keynote, Rosewell will dissect the intricate workings and challenges of an open web without cookies, as well as the critical path toward success.

    • James Rosewell

      James Rosewell

      Co-Founder // Movement for an Open Web
  • 5:00pm – 6:30pm 1 Hr, 30 mins
  • Wrap Party

    5:00pm – 6:30pm

Filter by Day


Filter by Keyword